# SDR 04FDEA03229

- Difficulty date: November 26, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC15604
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE CONVERSION FROM P-F/ACF, FOUND RT WING OUTBD FLAP UPPER SIDE.  LEADING EDGE B/T STA XOF 775-759 HAVE SKIN WITH WEAR DEEP.  REPLACED SKIN PANEL X SRM 51-33-01 PG 34-47 DWG ARC1560.
